Effect of d-sotalol on mortality in patients with left ventricular dysfunction after recent and remote myocardial infarction Academic Article Article uri icon

Overview

MeSH Major

  • Drug Utilization Review
  • Heart Failure
  • Practice Patterns, Physicians'
  • Registries
  • Ventricular Dysfunction, Left

abstract

  • Among the 1549 patients evaluated, administration of d-sotalol was associated with increased mortality, which was presumed primarily to be due to arrhythmias. The prophylactic use of a specific potassium-channel blocker does not reduce mortality, and may be associated with increased mortality in high-risk patients after myocardial infarction.

publication date

  • July 6, 1996

Research

keywords

  • Academic Article

Identity

Digital Object Identifier (DOI)

  • 10.1016/S0140-6736(96)02149-6

PubMed ID

  • 8691967

Additional Document Info

start page

  • 7

end page

  • 12

volume

  • 348

number

  • 9019